# SDR A6WA2017101145335

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,660 hours, 33,730 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU GENERATOR FAILED IN FLIGHT DURING CLIMBOUT, COMPLIED WITH QRH,  THE APU GEN WOULD NOT RESET,  RETURNED TO DEPARTURE.    R & R THE APU GENERATOR IAW AMM 24-22-01, OPS AND LEAK CHECKED GOOD.
